Product details
What are Migraleve Migraine Pink & Yellow Complete Tablets
For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.
MIGRALEVE Pink tablets contain paracetamol and codeine which eases pain and buclizine which helps relieve nausea and vomiting. The Pink tablets, therefore, treat all the symptoms of migraine. If taken at the first sign of a migraine, MIGRALEVE Pink tablets can prevent an attack from developing.
MIGRALEVE Yellow tablets contain paracetamol and codeine for the treatment of pain and relief of continuing migraine symptoms. They should always be taken after the first dose of MIGRALEVE Pink tablets.
Codeine can be used in children over 12 years of age for the short-term relief of moderate
pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.
This product contains codeine. Codeine belongs to a group of medicines called opioid analgesics
which act to relieve pain. It also contains paracetamol, another analgesic to relieve pain.
How to take Migraleve Migraine Pink & Yellow Complete Tablets
- For oral use only. Swallow the tablets with a glass of water.
- Do not take less than four hours after taking other painkillers.
- Always start with MIGRALEVE Pink tablets.
- Do not take more than the stated dose shown below.
- This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.
Children under 12 years:
- Do not give to children below the age of 12 years, due to the risk of severe breathing problems.
Children 12 – 15 years:
- Swallow 1 MIGRALEVE Pink tablet at the first sign of a migraine attack. If the migraine persists, then take 1 MIGRALEVE Yellow tablet 4 hours after the Pink dose and then every 4 hours.
- Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
- If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.
Adults and Children 16 years and over:
- Swallow 2 MIGRALEVE Pink tablets at the first sign of a migraine attack. If the migraine persists, then take 2 MIGRALEVE Yellow tablets 4 hours after the Pink dose and then every 4 hours.
- Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
- If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.
What do Migraleve Migraine Pink & Yellow Complete Tablets contain
The active ingredients in each MIGRALEVE Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.
Other ingredients are magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).
The active ingredients in each MIGRALEVE Yellow tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg and Codeine phosphate 8 mg.
Other ingredients are magnesium stearate, colloidal anhydrous silica, stearic acid,
pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow),
aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
FlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockFlexiSEQ For Joint Wear & Tear - 50g
Alternative Pain ReliefIn stockSolpadeine Headache Soluble - 16 Tablets
Pain ReliefIn stockPanadol ActiFast Soluble - 24 Tablets
Pain ReliefIn stockAlka Seltzer XS Pain Relief - 20 Effervescent Tablets
Pain ReliefIn stockVoltarol Back and Muscle Pain Relief 1.16% Gel - 100g
Pain ReliefIn stockAnadin Extra - 12 Soluble Tablets
Pain ReliefIn stockSavlon Dual Action Gel - 20g
Alternative Pain ReliefIn stockFlarin Joint & Muscular Pain Relief - 200mg - 12 Soft Capsules
Pain ReliefIn stock4head Headache Relief Stick - 3.6g
Alternative Pain ReliefIn stockZovirax Cold Sore Treatment Cream Tube - 2g
Lip CareIn stockAnbesol Adult Strength Gel - 10g
Pain ReliefIn stock
More products from this brand
Migraleve Pink (Codeine/Paracetamol) - 12 Tablets
Pain ReliefOut of stockMigraleve Migraine Pink & Yellow Complete - 24 Tablets
Pain ReliefOut of stockMigraleve Pink (Codeine/Paracetamol) - 24 Tablets
Pain ReliefOut of stockMigraleve Yellow (Codeine/Paracetamol) - 24 Tablets
Pain ReliefOut of stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.